# SDR DALA2016071905465

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 73,096 hours, 32,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT LOWER INBD FASTENER HOLE SIDE ON FRAME 68.  PERFORMED PERMANENT REPAIR ON THE FRAME IAW SRM 53-41-12 TABLE 202 PARAGRAPH 5F FIGURE 205(SHEET 2) PAGES 231/232.
